# SDR MASA2017012112820

- Difficulty date: January 21, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 32,575 hours, 25,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD MLG DOOR STOP IS MISSING AT FUSELAGE IAW EO CRJ7/9-32-4018R1.
